DOI 10.1080/00015458.2010.11680629
Severe stomatitis complicating immune-suppressive switch after cardiac transplantation.
Аннотация
Everolimus is a recently developed immunosuppressive drug for patients following solid organ transplantation. Its mechanism of action, independent of calcineurin, is different from that of ciclosporin and tacrolimus and because of its lack of nephrotoxicity, it is a good alternative for calcineurin inhibitors in patients with renal dysfunction. In this paper we describe the case report of a 66-year-old caucasian female who underwent heart transplantation in December 2006. After induction with rabbit anti-thymocytic globulin, her immunosuppressive therapy comprised the combination of tacrolimus, mycophenolate mofetil (MMF) and steroids. Because of renal dysfunction, tacrolimus was changed for everolimus after 6 months. Unfortunately our patient developed severe stomatitis with aphthous ulcerations, shortly after the switch. Despite oral therapy (local anaesthetics), severe pain and malnourishment prompted interruption of everolimus and MMF and therapy was changed to ciclosporin and azathioprine. In addition, thalidomide was added. During the following weeks, there was progressive healing of the ulcerations. MMF was re-introduced and thalidomide was stopped after 6 weeks, without recurrent lesions after 4 months of follow-up.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.